On the approximation of elliptic operators with discontinuous coefficients
William H. Mc Connell (1976)
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
Similarity:
William H. Mc Connell (1976)
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
Similarity:
Karel Rektorys, Marie Ludvíková (1980)
Aplikace matematiky
Similarity:
When solving parabolic problems by the so-called Rothe method (see K. Rektorys, Czech. Math. J. 21 (96), 1971, 318-330 and other authors), some difficulties of theoretical nature are encountered in the case of nonhomogeneous initial and boundary conditions. As a rule, these difficulties lead to rather unnatural additional conditions imposed on the corresponding bilinear form and the initial and boundary functions. In the present paper, it is shown how to remove such additional assumptions...
Fučík, S.
Similarity:
Urve Kangro, Roy Nicolaides (1999)
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique
Similarity:
Martínez, Sandra, Rossi, Julio D. (2002)
Abstract and Applied Analysis
Similarity: